# SDR JJBA20241014009

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,449 hours, 25,837 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX686821
- Condition: Faulted
- Location: Hyd System
- Part time: 6,730 hours, 5,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

E2 HYD PUMP IN FLIGHT. INSPECTED HYDRAULIC RESERVOR FOR LEAKS, NONE FOUND. HYD FUSES NOT POPPED, OPS CHECKED EMDP. OPS CHECK SAT. INSPECTED BRAKES, NO LEAKS NOTED, PERFORMED FIM, FOUND E2 EDP TO BE FAULTY. REMOVED AND REPLACED ENGINE-DRIVEN PUMP. DURING REMOVAL FOUND OLD EDP SHAFT BROKEN. OC SAT AND LEAK CHECK SAT WITH HIGH POWER RUN.
